# SDR DLM11011439

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 36,716 hours, 4,880 cycles
- System (JASC): 3080 · Ice Detection
- Part: Sensor
- Part number: 11501281
- Condition: Failed
- Location: E/E Bay
- Component: Psc
- Component part number: 11501266
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN NRT DUE A ICE SENSOR FAIL.  REPLACED NR PSC, CHECKS GOOD.
